# SDR DALA2018010400095

- Difficulty date: December 27, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 81,648 hours, 29,512 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Temp Sensor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO REMOVE AND REPLACED FAN DUCT TEMP SENSOR FOUND CRACKS IN MOUNTING FLANGE .  WELDED AND REPAIRED THE DUCT.
